# SDR 2005UALA00651

- Difficulty date: July 12, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 54,262 hours, 8,855 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L900, L908 AND L976 ON WITH SW IN ARMED POSITION.  BATTERY PACK NOT HOLDING CHARGE.  REPLACED OK.
